MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-OBTURATOR; "GYNECARE TVT OBTURATOR"

CALDERA MEDICAL TVT-CAL-OBTURATOR; "GYNECARE TVT OBTURATOR"
Model Number 810081
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"patient in perpetual suffering chronic cystalgia and urinary infections very painful: since the placement of this strip repeated urinary infections, at least one per month.And more and more chronic cystalgia.".
 
Additional Manufacturer Narrative
An investigation could not be performed as the lot number associated with the reported event was not identified.Without a lot number, a review of device history records or production-specific data could not be conducted, thereby limiting the ability to perform a thorough root cause investigation.Based on the limited information provided, the reported product complaint could not be confirmed.

Brand Name
TVT-CAL-OBTURATOR
Common Device Name
"GYNECARE TVT OBTURATOR"
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 91361
MDR Report Key22997148
Report Number3003990090-2025-01598
Device Sequence Number13166751
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number810081
Device Catalogue NumberTVT-CAL-OBTURATOR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown